DOI 10.1016/j.jaad.2005.09.014
Foreign body granuloma caused by monosodium glutamate after BCG vaccination.
Аннотация
We describe a 7-month-old male infant with a foreign body granuloma caused by monosodium glutamate (MSG) after a Bacille Calmette-Guérin (BCG) immunization. A ridged, erythematous, indurated plaque developed over a BCG injection site on his left upper arm 1 month after the first BCG immunization. Biopsy showed multiple noncaseating foreign body granulomas without detectable mycobacteria by both Ziehl-Neelsen stain and polymerase chain reaction assay. Birefringent crystals were identified in the foreign body giant cells with polarized light microscopy. The crystals were further determined to be glutamic acid by the method of fast atom bombardment. Hence, MSG, the only composite of BCG vaccine except the bacillus, was believed to be responsible for the granulomatous foreign body reaction. On review of the literature, we could find no previous report of an adverse reaction of BCG immunization attributable to MSG (glutamic acid).
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.